“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 729
School of Mathematics
  Title:   The Lichtenbaum-Hartshorne theorem for generalized local cohomology and connectedness
1.  R. Naghipour
2.  K. Divaani-Aazar
3.  M. Tousi
  Status:   Published
  Journal: Comm. Algebra
  No.:  8
  Vol.:  30
  Year:  2002
  Pages:   3687-3702
  Supported by:  IPM
Let Z be a subset of the spectrum of a local ring R stable under specialization and let N be a d-dimensional finitely generated R-module. It is shown that HZd(N), the d-th local cohomology module of the sheaf associated to N with support in Z, vanishes if and only if for every d-dimensional \fp ∈ \TAssR N, there is a \fq ∈ Z such that dimR/(\fqR+\fp) > 0. Applying this criterion for vanishing of HZd (N), several connectedness results for certain algebraic varieties are proved.

Download TeX format
back to top
scroll left or right